Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A survey on sufficient conditions for geodesic completeness of nondegenerate hypersurfaces in Lorentzian geometry

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.13, no.3, 2016 (Journal Indexed in SCI) identifier identifier

A SURVEY ON GEODESIC COMPLETENESS OF NONDEGENERATE SUBMANIFOLDS IN SEMI-RIEMANNIAN GEOMETRY

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.8, no.5, pp.985-1005, 2011 (Journal Indexed in SCI) identifier identifier

ON THE SECOND EQUATION OF OBATA

TAIWANESE JOURNAL OF MATHEMATICS, vol.15, no.2, pp.773-786, 2011 (Journal Indexed in SCI) identifier identifier

ON GEODESIC COMPLETENESS OF NONDEGENERATE SUBMANIFOLDS IN SEMI-EUCLIDEAN SPACES

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.16, no.2, pp.161-168, 2009 (Journal Indexed in SCI) identifier identifier

Some results related to the Laplacian on vector fields

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.69, pp.137-154, 2006 (Journal Indexed in SCI) identifier identifier

Degenerate hermitian manifolds

MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, vol.8, no.4, pp.361-387, 2005 (Journal Indexed in SCI) identifier